Volume 23 (1980)


1 (April), 2 (August), 3 (December)

Kajiwara, J. and Koyanagi, R.;
Propriete de Stein et l'Existence de Solutions Globales Holomorphes d'un Systeme d'Equations Differentielles a Parametres Complexes
pp. 123--133.
Kusano, T. and Yoshida, N.;
Nonlinear Oscillation Criteria for Singular Elliptic Differential Operators
pp. 135--142.
Kato, S.;
On the Existence of Periodic Solutions for Nonlinear Ordinary Differential Equations in Banach Spaces
pp. 143--149.
Medeiros, L. A.;
Nonlinear Hyperbolic-Parabolic Partial Differential Equations
pp. 151--158.
Ikebe, N. and Ohara, Y.;
Degenerate Quasi-linear Elliptic Equations
pp. 159--169.
Kojima, K. and Taniguchi, M.;
Mixed Problem for Hyperbolic Equations in a Domain with a Corner
pp. 171--195.
Furusho, Y.;
On Inclusion Property for Certain $\mathcal{L}^{(p,\lambda)}$ Spaces of Strong Type
pp. 197--205.
Niijima, K.;
Numerical Computation of Solutions of Two-Point Boundary Value Problems with a Boundary Layer
pp. 207--219.
Bressan, A.;
On Two Conjectures by Hajek
pp. 221--227.
Ogata, A.;
On the Existence and Multiplicity Theorems for the Exterior Elliptic Boundary Value Problems
pp. 229--243.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles